MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18765
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample associated to this report is expected to be returned.If a sample is returned, a summary of the analysis will be provided in a supplemental report.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report where it was alleged that an air leak was found during the cuff check.The customer confirmed there was no patient involved.
 
Additional Manufacturer Narrative
One sample was received for analysis and the reported issue was confirmed.A inflation/deflation test was performed and it was observed the cuff deflated immediately.A visual inspection was performed and it was observed there was a small cut in the cuff.Manufacturing controls are in place to detect cuffs with damage and to reduce the potential for occurrence during the manufacturing process.Information has been added to the database and trends will continue to be monitored.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez
MX 
MDR Report Key6401442
Report Number2936999-2017-05055
Device Sequence Number36885
Product Code BTR
UDI-Device Identifier60884522007585
UDI-Public60884522007585
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2021
Device Model Number18765
Device Catalogue Number18765
Device Lot Number16G0677JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2017
Supplement Report FDA Received Date06/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1